# SDR CALA2023110303264

- Difficulty date: October 26, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N91007
- Make and model: Boeing 787-10
- Aircraft serial: 40929
- Aircraft time: 18,829 hours, 2,958 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: GENX1B76P2G01
- Part serial: 958057
- Condition: Fod
- Location: Nr 2
- Part time: 23,517 hours, 2,502 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

REF LOG 6126157 EGC FOR ENGINE 2 DMS INSPECTION, BASED ON UPDATED FINDINGS NEED TO ACCOMPLISH AMM G79-00-00-03B-280B-A PARA 1.B. 2) (FLAKES,MORE THAN 6) IMAGE ATTACHED. E2 ESN 958057 HAS HAD AN DMS CHIP COUNT INCREASE FROM THE LAST FLIGHT. PLEASE PERFORM AMM 79-00-00-03B-280B, DEBRIS MONITORING S YSTEM SENSOR - DETAILED INSPECTION.  REMOVED ENG 2 DMS REF AMM 79-00-00-03B-280B. FOUND DEBRIS ON DMS. PHOTOS INCLUDED. DMS SENSOR NEEDS TO BE REINSTALLED, ADD EMP:U108905 PENDING EVALUATION OF DEBRIS. IDT REQUIREMENTS COMPLIED WITH PER GMM 09-10-05 REINSTALLED #2 ENG DEBRIS MONITOR SENSOR REF AMM G79-21-12-01A-720A-A. RESET DMS COUNT PER AMM. DEBRIS SAMPLE HANDED OVER TO LOCAL MANAGEMENT FOR SHIPPING. SEE LP6128407 FOR ADDITIONAL INSPECTIONS. ACCOMPLISHED IDT INSPECTION OF #2 ENG DMS INSTALLATION. PLEASE DO NOT CLEAR THIS L/P UNTIL FINAL DISPOSITION FROM EMC. UNLOCK FOR INSPECTION. ACCOMPLISHED ENGINE OIL SYSTEM SCAVENGE OIL INLET SCREENS, MAGNETIC CHIP DETECTORS, AND OIL FILTER DETAILED INSPECTION REF.AMM 79-00-00-04A-280B-A WITH NO DEFECTS NOTED.
